# SDR SWIA201335723

- Difficulty date: December 15, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120
- Aircraft serial: 120353
- Aircraft time: 30,838 hours, 41,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Stuck
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DID NOT OPEN NORMALLY, USE OF THE FWD DOOR EMERGENCY VLV WAS REQUIRED TO OPEN DOOR. FLT 5474 FOUND SWITCH FOR MAIN CABIN DOOR STUCK IN.  FREED OUTSIDE SWITCH, CYCLED DOOR SEVERAL TIMES.  OPERATIONS CHECKED GOOD AT THIS TIME.
